# SDR AWXA9900501

- Difficulty date: December 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie
- Part number: 6546595
- Condition: Cracked
- Location: Bs 727a
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT STA 727A, STR 25L CRACKED SUPPORT.  REMOVED STRINGER TIE BRACKET PER B737 SRM 51-40-02.  FABRICATED REPLACEMENT BRACKET  PER B737 SRM 51-30-01 AND INSTALLED PER B737 SRM 51-40-02.
